# SDR SWAA2016011147896

- Difficulty date: October 19, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9915634
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME CLIP CRACKED AT BS 1200, LONGERON 17L OF THE AFT ACCESSORY COMPARTMENT.  R & R CLIP IAW SRM & DWG.
